# SDR MALA954425

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 2720 · Rudder Control System
- Part: Tq Tube
- Part number: 2742051037
- Condition: Twisted
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING BLOCK CHECK, FOUND RUDDER TORQUE TUBE, PN 27-42051-037, TWISTED.  REPLACED WITH SERVICEABLE PN 27-42051-0837 IAW FAIRCHILD MM 27-20-20, PAGES 201-202, AND FAC SRM 51-00, PAGE 4.  (X)
